English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A refinement of the complex convexity theorem via symplectic techniques

MPS-Authors
/persons/resource/persons235624

Krötz,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Krötz, B., & Otto, M. (2006). A refinement of the complex convexity theorem via symplectic techniques. Proceedings of the American Mathematical Society, 134(2), 549-558.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C79-4
Abstract
There is no abstract available